Alert archive / Wisconsin / Gale Watches in 2017
Gale Watch 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Apr 3, 2017, 2:47 PM CDT. It took effect at Apr 5, 2017, 3:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 3, 2017, 2:47 PM CDT (19:47 UTC)
- In effect from
- Apr 5, 2017, 3:00 PM CDT
- Expired
- Apr 4, 2017, 2:52 PM CDT
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
770 WHUS73 KMKX 031947 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 PM CDT MON APR 3 2017 ...INCREASING NORTHEAST TO NORTH WINDS TONIGHT WITH GALES LIKELY WEDNESDAY AND THURSDAY... .NORTHEAST WINDS WILL INCREASE THIS EVENING, THEN BACK TO THE NORTH OVERNIGHT AS LOW PRESSURE TRACKS SOUTH OF WISCONSIN. LOOK FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY AFTERNOON ON TUESDAY. A STRONG LOW MOVING ACROSS THE UPPER OHIO VALLEY WEDNESDAY AND THURSDAY WILL LIKELY BRING NORTH GALES. LMZ643>646-040400- /O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/ /O.NEW.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 247 PM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT TUESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING BACKING TO THE NORTH. WINDS WILL SUBSIDE TUESDAY EVENING, THEN NORTHEAST WINDS WILL INCREASE TO 35 KNOTS WEDNESDAY AFTERNOON, WITH 40 KNOT NORTH GALES WEDNESDAY NIGHT AND THURSDAY MORNING BEFORE DIMINISHING. * WAVES: BUILDING TO 4 TO 5 FEET TONIGHT. VERY HIGH WAVES OF 10 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HENTZ WWW.WEATHER.GOV/MKX
4 follow-up statements
661 WHUS73 KMKX 040226 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 PM CDT MON APR 3 2017 ...INCREASING NORTH NORTH WINDS TONIGHT WITH GALES LIKELY WEDNESDAY AND THURSDAY... .NORTHERLY WINDS AND WAVES WILL INCREASE THIS EVENING INTO THE OVERNIGHT AS LOW PRESSURE TRACKS ACROSS THE SOUTHERN BASIN OF LAKE MICHIGAN TOWARD LAKE HURON. LOOK FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY AFTERNOON ON TUESDAY. A STRONG LOW MOVING ACROSS THE UPPER OHIO RIVER VALLEY WEDNESDAY AND THURSDAY WILL LIKELY BRING NORTH GALES. LMZ643>646-041030- /O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/ /O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 926 PM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... * WINDS: NORTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS. THE WINDS WILL SUBSIDE TUESDAY AFTERNOON THEN NORTHEAST WINDS WILL INCREASE TO 35 KNOTS WEDNESDAY AFTERNOON, WITH 40 KNOT NORTH GALES WEDNESDAY NIGHT AND THURSDAY MORNING BEFORE DIMINISHING. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. VERY HIGH WAVES OF 8 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX MG
653 WHUS73 KMKX 040904 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 AM CDT TUE APR 4 2017 ...GUSTY WINDS THIS MORNING WITH GALES LIKELY LATER WEDNESDAY INTO THURSDAY... .GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED THIS MORNING AS LOW PRESSURE MOVES ACROSS THE EASTERN GREAT LAKES. THE WINDS WILL DIMINISH LATER THIS MORNING AND EARLY AFTERNOON. A SECOND MUCH STRONGER LOW PRESSURE SYSTEM PASSING TO THE SOUTH OF LAKE MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 45 KNOTS FOR A TIME THURSDAY MORNING. THESE STRONG WINDS WILL CAUSE VERY HIGH WAVES. LMZ643>646-041715- /O.CON.KMKX.SC.Y.0036.000000T0000Z-170404T1800Z/ /O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 404 AM CDT TUE APR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... * WINDS: NORTH TO NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS THIS MORNING. THE WINDS WILL SUBSIDE THIS AFTERNOON INTO TONIGHT...THEN STRENGTHEN AGAIN WEDNESDAY AFTERNOON AND NIGHT. GUSTS TO 45 KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. * WAVES: 2 TO 4 FEET TODAY. VERY HIGH WAVES OF 7 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX MBK
223 WHUS73 KMKX 041356 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 AM CDT TUE APR 4 2017 ...GUSTY WINDS THIS MORNING WITH GALES LIKELY LATER WEDNESDAY INTO THURSDAY... .GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED THIS MORNING AS LOW PRESSURE MOVES ACROSS THE EASTERN GREAT LAKES. THE WINDS WILL DIMINISH LATER THIS MORNING AND EARLY AFTERNOON. A SECOND MUCH STRONGER LOW PRESSURE SYSTEM PASSING TO THE SOUTH OF LAKE MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 45 KNOTS FOR A TIME THURSDAY MORNING. THESE STRONG WINDS WILL CAUSE VERY HIGH WAVES. LMZ643>646-042200- /O.CON.KMKX.SC.Y.0036.000000T0000Z-170404T1800Z/ /O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 856 AM CDT TUE APR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... * WINDS: NORTH TO NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS THIS MORNING. THE WINDS WILL SUBSIDE THIS AFTERNOON INTO TONIGHT...THEN STRENGTHEN AGAIN WEDNESDAY AFTERNOON AND NIGHT. GUSTS TO 45 KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. * WAVES: 2 TO 4 FEET TODAY. VERY HIGH WAVES OF 7 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
853 WHUS73 KMKX 041952 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CDT TUE APR 4 2017 ...STRONG WINDS LIKELY LATER WEDNESDAY INTO THURSDAY... .A STRONG LOW PRESSURE SYSTEM PASSING TO THE SOUTH OF LAKE MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 50 KNOTS FOR A TIME WEDNESDAY NIGHT INTO THURSDAY MORNING. THESE STRONG WINDS WILL CAUSE VERY HIGH WAVES. LMZ645-646-050400- /O.UPG.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ /O.NEW.KMKX.SR.W.0002.170406T0900Z-170407T0000Z/ /O.NEW.KMKX.GL.W.0008.170405T2000Z-170406T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 252 PM CDT TUE APR 4 2017 ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT THURSDAY... ...STORM WARNING IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT THURSDAY. A STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM WARNING IS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 35 KNOTS. GUSTS TO 45 TO 50 KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. * WAVES: WAVES OF 7 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ LMZ643-644-050400- /O.UPG.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ /O.NEW.KMKX.GL.W.0008.170405T2000Z-170407T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 252 PM CDT TUE APR 4 2017 ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 7 PM CDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 35 KNOTS. GUSTS TO 45 KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. * WAVES: VERY HIGH WAVES OF 7 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Apr 3, 1:59 PM CDT, 48 minutes earlier.
Area forecast discussion, Apr 3, 1:59 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
159 PM CDT Mon Apr 3 2017
.SHORT TERM...
.TONIGHT and TUESDAY...Forecast confidence is high.
The dry slot over southern WI will erode this afternoon as more
showers push into the region with low pressure lifting north toward
the region. There is still plenty of moisture around with models
showing PWs of almost 1 inch tonight. The low will move across
central IL and into MI tonight bringing another round of rain
showers late this afternoon through tonight. Southern WI will be
under cyclonic flow with the vertically stacked mid level wave. As
the low pulls away overnight, another shortwave drops through
providing additional forcing for showers early Tuesday morning.
Northwest winds behind this system will bring drier air on Tuesday
and will start to scour out the clouds during the afternoon toward
central WI.
Tuesday Night through Thursday...Forecast Confidence...Medium
A strong mid/upper trough moves out of the Rockies onto the
Plains Tuesday night. The north and south branch of the jet phase
as a strong trough/upper low move across the upper Ohio Valley.
The models are in fairly good agreement on the track of the
evolving surface low, across southern and central illinois and the
upper Ohio Valley. The NAM, GFS and GEM all have the maximum
precipitation band just to the south across northern Illinois and
Lower michigan.
The models are keeping the colder solution Wednesday and
Wednesday Night as the system cuts off. The colder air working in
on the back side, along with dynamic cooling, looks to be cold
enough for snow mixing in Wednesday and Wednesday night and even
changing to all snow. The only limiting factor is the air in the
lower boundary layer that is above 0 Celsius. 850 temperatures
around minus 2.5 Celsius across most of southern Wisconsin
Wednesday afternoon, 1000 to 500 mb thickness of 540 over
Kenosha. Expect some areas to receive 1 to 2 inches of snow.
Concern is if the max precipitation band shifts a little farther
north, snow amounts would be higher. This is reflected with the
experimental snow graphics Max potential on the winter section on
our website, which is around 5 inches.
Northeast surface winds become strong Wednesday in the strong
pressure gradient from the surface low approaching northern
Indiana.
The GFS/GEM and NAM are slower than the 00Z ECMWF in moving the
low to the east, with lingering precipitation into Thursday
afternoon far east areas. The ECMWF is quicker in ending the
precipitation and building the surface high into the Upper
Mississippi Valley.
.LONG TERM...
Friday through Sunday...Forecast Confidence...Medium
The large upper trough over the Eastern great lakes moves east as
an upper ridge moves exits the plains and reaches Wisconsin
saturday. By Sunday the next trough is entering the plains, with
a southwest flow across southern Wisconsin.
A ridge of high pressure should be over Wisconsin Friday evening
with warm air advection beginning Saturday into Sunday morning. A
weak trough approaches from the west later Sunday with a chance
of rain showers, especially on the ECMWF.
Sunday Night and Monday...Forecast Confidence...Medium
The GFS is quicker in taking an upper low into Minnesota Monday,
while the ECMWF has it still in the plains.
Both models have showers Sunday Night into Monday with a weak
cold front.
&&
.MARINE...
North winds tonight will become northwest Tuesday morning. Gusts
will reach small craft criteria during this time.
Another low pressure system passing by to the south will bring
strong north winds Wednesday night and Thursday. A Small Craft
Advisory will likely be needed but a Gale Warning is possible.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 10 PM this evening to 1 PM CDT Tuesday
for LMZ643>646.
&&
Tonight/Tuesday and Aviation/Marine...Marquardt
Tuesday Night through Monday...HentzHazardous weather outlook, Apr 3, 4:36 AM CDT, 10 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 436 AM CDT Mon Apr 3 2017 WIZ046-047-051-052-056>060-062>072-040945- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 436 AM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight Rain today and tonight will cause some area rivers to rise. A few are likely to reach minor flood stage, including the Fox River in southeast Wisconsin. Minor inland lowland flooding is possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Rain returning to the area again Wednesday into Wednesday night will cause some rivers to rise. A few are likely to reach minor flood stage, including the Fox River in southeast Wisconsin. The bouts of rainfall expected during the middle of the week may continue to cause minor lowland flooding in some areas. Rain will likely become mixed with or change to light snow mainly later Wednesday night, as strong low pressure moves across Illinois and the upper Ohio Valley. Portions of southeastern Wisconsin could receive light accumulations. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-040945- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 436 AM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect later this evening, for increasing northeast winds and building waves, as low pressure passes by to the southeast of Wisconsin. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The Small Craft Advisory continues until early Tuesday afternoon, for gusty north to northeast winds and elevated waves. Small Craft Advisory conditions are expected again Wednesday afternoon through Friday, as strong low pressure moves across Illinois and the Upper Ohio Valley. Gale force winds are possible Wednesday night into Thursday morning. Wood www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:12 AM CDT | Small Craft Advisory | MKX | 34 hr | |
| Apr 3, 4:19 AM CDT | River Flood Warning | MKX | Kenosha | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.